# SDR MASA200602344

- Difficulty date: September 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 7,284 hours, 5,294 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0454
- Condition: Malfunctioned
- Part time: 3,890 hours, 2,908 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2783 IAH.  OUTBOARD SPOILERS AND SPOILERONS CAUTION MESSAGE.  MX REMOVED AND REPLACED RIGHT OUTBOARD PCU.
